# SDR SWIA202310805

- Difficulty date: August 5, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT RIB WS53.60 ANGLE ON THE FORWARD END INBOARD SIDE IS CORRODED.     (C-CHECK RO 10/29/2023)     WET INSTALLED NEW  LH BATT RIB ASSY AT WS53.60 REF CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-42-06 AND DRAWING NO: 601R10203 REV-G. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
